Our expert says:
I understand that you are tempted to start relying on laxatives to ensure regularity, but as it says on the senna tablets, these products can be harmful because of patients becoming dependent and even losing their normal bowel movements. In addition, the use of laxatives that can cause diarrhoea if taken in excess can lead to dehydration and electrolyte imbalances.
Do try and eat a high fibre diet and to use normal foods, moderate liquid intake and regular exercise like walking to restore your regularity.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.